# SDR UALA2008112406623

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Kinked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERG EXIT HATCH STEP FWD CABLE IS KINKED.  REPLACED CABLE.
